Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 14, Number 3

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
$R$-equivalence in spinor groups
Vladimir Chernousov and Alexander Merkurjev.
J. Amer. Math. Soc. 14 (2001), 509-534
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1824991
The McKay correspondence as an equivalence of derived categories
Tom Bridgeland, Alastair King and Miles Reid.
J. Amer. Math. Soc. 14 (2001), 535-554
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1824990
Existence of blow-up solutions in the energy space for the critical generalized KdV equation
Frank Merle.
J. Amer. Math. Soc. 14 (2001), 555-578
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1824989
Construction of tame supercuspidal representations
Jiu-Kang Yu.
J. Amer. Math. Soc. 14 (2001), 579-622
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1824988
Bochner-Kähler metrics
Robert L. Bryant.
J. Amer. Math. Soc. 14 (2001), 623-715
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1824987
On the number of zero-patterns of a sequence of polynomials
Lajos Rónyai, László Babai and Murali K. Ganapathy.
J. Amer. Math. Soc. 14 (2001), 717-735
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1824986